# SDR UPS05444585

- Difficulty date: May 19, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 94,338 hours, 23,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE: C AFT CARGO COMPT BS 1645 STR 35R STRINGER CORRODED.  CORROSION BLENDED OUT 0.039 INCHES BY 0.25 INCHES BY 1 INCH EXCEED SRM 53-10-01 FIG 1 LIMIT.  AFT CARGO COMPT BS 1645 STR 35R REPAIRED AS PER SRM 53-10-03 FIG 2.
